Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5045
Title: On the application of the Exp-function method to nonlinear differential-difference equations
Authors: Aslan, İsmail
Keywords: Exp-function method
Langmuir lattice
Difference equations
Relativistic Toda lattice system
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2012). On the application of the Exp-function method to nonlinear differential-difference equations. Applied Mathematics and Computation, 218(19), 9594-9595. doi:10.1016/j.amc.2012.03.072
Abstract: When applying the Exp-function method to nonlinear-differential difference equations, Bekir (2010) [1] reported incorrect results. © 2012 Elsevier Inc. All rights reserved.
URI: http://doi.org/10.1016/j.amc.2012.03.072
http://hdl.handle.net/11147/5045
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5045.pdfİnceleme (Review)118.2 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

4
checked on May 11, 2024

WEB OF SCIENCETM
Citations

4
checked on May 24, 2024

Page view(s)

164
checked on May 27, 2024

Download(s)

188
checked on May 27, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.